# SDR NWAA072496743

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 91,881 hours, 21,097 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7242821
- Part serial: 8302538
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 70,037 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, J, A

## Discrepancy

CLIMBING THROUGH 20,000 FEET, CABIN ALTITUDE WARNING HORN SOUNDED, CABIN ALTITUDE WAS AT 12,000 FEET.  COM PROCEDURES FOLLOWED WITH DESCENT TO 10,000 FEET.  FUEL WAS DUMPED AND AIRCRAFT LANDED UNEVENTFULLY.  AT TIME OF EVENT, 3 PACS WERE OPERATING, BLEEDS OPEN, ISOLATION VALVE OPEN, OUTFLOW VALVES SHOWED CLOSED AND AUTO CONTROLLER WAS IN AUTO.  ALTITUDE CONTROLLER WAS SET AT 34,000 FEET, BARO SET AT 29.92. ON TAXI IN OUTFLOW VALVES OPENED MANUALLY.  THERE WERE NO DOOR OPEN LIGHTS ILLUMINATED. NO GROUND SAFE RELAY LIGHT ON DURING DESCENT.  AT 10,000 FEET CABIN ALTITUDE WAS 7,000.  REPLACED RIGHT OUTFLOW VALVE.
